MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC SNAP OFF 2.0 X 12MM STERILE CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC SNAP OFF 2.0 X 12MM STERILE CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE
Catalog Number 45S10002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient had an allergic reaction.

Brand Name
SNAP OFF 2.0 X 12MM STERILE CHARLOTTE F AND A SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18011301
Report Number3010667733-2023-00635
Device Sequence Number12632088
Product Code HWC
UDI-Device Identifier00840420130259
UDI-Public00840420130259
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133713
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number45S10002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown